×

zbMATH — the first resource for mathematics

Generalizations of two theorems of Janiszewski. I, II. (English) Zbl 0060.40402
Bull. Am. Math. Soc. 51, 954-960 (1945); ibid. 52, 478-480 (1946).

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Eilenberg, Transformations continues en circonférence et la topologie du plan, Fund. Math. vol. 26 (1936) pp. 61-112. · Zbl 0013.42002
[2] Z. Janiszewski, Sur les coupures du plan faites par les continus (in Polish), Prace matematyczno-fizyczne vol. 26 (1913) pp. 11-63.
[3] F. Burton Jones, Certain consequences of the Jordan curve theorem, Amer. J. Math. 63 (1941), 531 – 544. · JFM 67.0758.04 · doi:10.2307/2371366 · doi.org
[4] B. Knaster and C. Kuratowski, Sur les continus non-bornés, Fund. Math. vol. 5 (1924) pp. 23-58. · JFM 50.0139.02
[5] B. Knaster and C. Kuratowski, Sur les ensembles connexes, Fund. Math. vol. 2 (1921) pp. 206-255. · JFM 48.0209.02
[6] C. Kuratowski and S. Straszewicz, Généralisation d’un théorème de Janiszewski, Fund. Math. vol. 12 (1928) pp. 152-157. · JFM 54.0627.05
[7] C. Kuratowski, Sur la séparation d’ensembles situés sur le plan, Fund. Math. vol. 12 (1928) pp. 214-239. · JFM 54.0627.03
[8] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. · Zbl 0192.28901
[9] Anna M. Mullikin, Certain theorems relating to plane connected point sets, Trans. Amer. Math. Soc. 24 (1922), no. 2, 144 – 162. · JFM 49.0143.02
[10] S. Nikodym, Sur les coupures du plan faites par les ensembles connexes et les continus, Fund. Math. vol. 7 (1925) pp. 15-23. · JFM 51.0460.03
[11] S. Straszewicz, Über die Zerschneidung der Ebene durch abgeschlossene Mengen, Fund. Math. vol. 7 (1925) pp. 159-187. · JFM 51.0460.02
[12] S. Straszewicz, Über eine Verallgemeinerung des Jordan’schen Kurvensatzes, Fund. Math. vol. 4 (1923) pp. 128-135. · JFM 49.0404.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.